MathSciNet Relay Station
MathSciNet bibliographic data
MR1433120 58E20 (35H05)
Jost, Jürgen; Xu, Chao-Jiang Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998), no. 11, 4633–4649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement